# SDR YENA2025021200151

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 6,624 hours, 1,001 cycles
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Part number: 25002A010001
- Part serial: 70653800949
- Condition: Failed
- Location: Zone 100
- Part time: 11,569 hours, 2,440 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#33, BOS-CDG. (ETOPS)  AIR BLEED CLASS 2 MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ). REMOVED AND REPLACED ENG #2 BLEED DIFFERENTIAL PRESSURE TRANSDUCER 18HA2 IAW AMM 36-11-18. OPS AND LEAK CHECK GOOD. NO BLEED MSG PRESENT. MDDR CLEARED. MX4 UPDATED.
